BibTeX record journals/dm/ErdosNS89

download as .bib file

@article{DBLP:journals/dm/ErdosNS89,
  author    = {Paul Erd{\"{o}}s and
               Jean{-}Louis Nicolas and
               Andr{\'{a}}s S{\'{a}}rk{\"{o}}zy},
  title     = {On the number of partitions of n without a given subsum {(I)}},
  journal   = {Discrete Mathematics},
  volume    = {75},
  number    = {1-3},
  pages     = {155--166},
  year      = {1989},
  url       = {https://doi.org/10.1016/0012-365X(89)90086-1},
  doi       = {10.1016/0012-365X(89)90086-1},
  timestamp = {Fri, 02 Nov 2018 09:33:38 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dm/ErdosNS89},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics